RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2012, Issue 3, Pages 28–38 (Mi at3775)  

This article is cited in 4 scientific papers (total in 4 papers)

Applications of Mathematical Programming

The Levenberg–Marquardt method for approximation of solutions of irregular operator equations

V. V. Vasin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: An ill-posed problem is considered in the form of a nonlinear operator equation with a discontinuous inverse operator. It is known that in investigating a high convergence of the methods of the type of Levenberg–Marquardt (LM) method, one is forced to impose very severe constraints on the problem operator. In the suggested article the LM method convergence is set up not for the initial problem, but for the Tikhonov-regularized equation. This makes it possible to construct a stable Fejer algorithm for approximation of the solution of the initial irregular problem at the conventional, comparatively nonburdensome conditions on the operator. The developed method is tested on the solution of an inverse problem of geophysics.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2012, 73:3, 440–449

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 06.06.2011

Citation: V. V. Vasin, “The Levenberg–Marquardt method for approximation of solutions of irregular operator equations”, Avtomat. i Telemekh., 2012, no. 3, 28–38; Autom. Remote Control, 73:3 (2012), 440–449

Citation in format AMSBIB
\Bibitem{Vas12}
\by V.~V.~Vasin
\paper The Levenberg--Marquardt method for approximation of solutions of irregular operator equations
\jour Avtomat. i Telemekh.
\yr 2012
\issue 3
\pages 28--38
\mathnet{http://mi.mathnet.ru/at3775}
\transl
\jour Autom. Remote Control
\yr 2012
\vol 73
\issue 3
\pages 440--449
\crossref{https://doi.org/10.1134/S0005117912030034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301791500003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862148863}


Linking options:
  • http://mi.mathnet.ru/eng/at3775
  • http://mi.mathnet.ru/eng/at/y2012/i3/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasin V., “Irregular Nonlinear Operator Equations: Tikhonov's Regularization and Iterative Approximation”, J. Inverse Ill-Posed Probl., 21:1 (2013), 109–123  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. V. Vasin, “Modified Newton-type processes generating Fejér approximations of regularized solutions to nonlinear equations”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 145–158  mathnet  crossref  mathscinet  isi  elib
    3. Boeckmann C., Osterloh L., “Runge-Kutta Type Regularization Method for Inversion of Spheroidal Particle Distribution From Limited Optical Data”, Inverse Probl. Sci. Eng., 22:1, SI (2014), 150–165  crossref  mathscinet  zmath  isi  scopus
    4. A. F. Skurydina, “A regularized Levenberg–Marquardt type method applied to the structural inverse gravity problem in a multilayer medium and its parallel realization”, Vestn. YuUrGU. Ser. Vych. matem. inform., 6:3 (2017), 5–15  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:724
    Full text:120
    References:41
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020